# SDR VNAA2017072511101

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 4,189 hours, 3,785 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE CREW REPORTED A NWS INOPERATIVE C MESSAGE, DELCARED AN EMERGENCY, AND LANDING WITHOUT INCIDENT. THE CREW WAS ABLE TO RESET THE NWS SYSTEM AND TAXIES TO THE GATE, DID NOT REPORT ANY FURTHER ISSUES.
